# SDR QXEA2017051700359

- Difficulty date: May 13, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 37,675 hours, 39,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Bs 176 Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE LONGITUDINAL SKIN STRAP BETWEEN STRINGERS. 31 AND 32L HAS EVIDENCE OF SURFACE CORROSION 4 INCHES FORWARD OF FRAME BS 176.  REMOVED AND BLENDED LIGHT CORROSION ON INTERNAL FUSELAGE LONGITUDINAL SKIN  STRAP IAW SRM 53-00-00, REPAIR 20.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00-02-09, REPAIR 09.  RESTORED FINISH IAW SRM 51-21-10, REPAIR 01, 51-25-10, REPAIR 01, & 51-25-15, REPAIR 01.
